# SDR AWXA200400887

- Difficulty date: August 15, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,683 hours, 7,280 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: B546CCM0104
- Part serial: 6339
- Condition: Malfunctioned
- Location: Zone 120
- Part time: 18,981 hours, 7,382 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, FLT MANAGEMENT GUIDANCE COMPUTER NR 1 FAILED AND FMGC NR 2 FAULTED, FIRST OFFICER LOST MAP DISPLAY 3 TIMES, DIVERTED TO CMH & LANDED WITHOUT FURTHER DIFFICULTY.  MX R & R FMGC NR 1 IAW T/C R2A22302, PERFORMED OPS TEST OF FMGC NR 1 & 2, BOTH CHECK GOOD. FUNCTIONAL TEST OF FMGC CONFIRMED REASON FOR REMOVAL, UNIT FAILED FREQUENCY MODULATION (FM) TESTS ON AUTOMATIC TEST EQUIPMENT. R & R A51 PROCESSOR CIRCUIT BOARD (PCB) (P/N E12843AC02) FOR (FM) TEST FAILURE, A52 PCB & A53 PCB FOR FM DBP & FM MP BITE DATA FAILURES, & FG EEPROMS FOR ARINC FAILURE. UNIT REPAIRED AND TESTED IAW CMM.
